Variational data assimilation for a forced, inertia-free magnetohydrodynamic dynamo model

Li, K, Jackson, A and Livermore, PW (2014) Variational data assimilation for a forced, inertia-free magnetohydrodynamic dynamo model. Geophysical Journal International, 199 (3). 1662 - 1676. ISSN 0956-540X

Abstract

Metadata

Authors/Creators:
  • Li, K
  • Jackson, A
  • Livermore, PW
Copyright, Publisher and Additional Information: (c) 2014, The Authors. Published by Oxford University Press on behalf of The Royal Astronomical Society. This is a pre-copyedited, author-produced PDF of an article accepted for publication in Geophysical Journal International following peer review. The version of record Variational data assimilation for a forced, inertia-free magnetohydrodynamic dynamo model, Kuan Li, Andrew Jackson and Philip W. Livermore, Geophys. J. Int. (2014) 199, 1662–1676 is available online at: http://dx.doi.org/10.1093/gji/ggu260.
Keywords: Dynamo: theories and simulations; Geomagnetic induction; Numerical approximations and analysis; Numerical solutions; Planetary interiors; Probabilistic forecasting
Dates:
  • Published: 23 September 2014
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Environment (Leeds) > School of Earth and Environment (Leeds) > Inst of Geophysics and Tectonics (IGT) (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 27 Jul 2015 15:45
Last Modified: 29 Jul 2015 16:57
Published Version: http://dx.doi.org/10.1093/gji/ggu260
Status: Published
Publisher: Oxford University Press
Identification Number: https://doi.org/10.1093/gji/ggu260
Related URLs:

Download

Filename: Li_etal_GJI.pdf

Share / Export

Statistics